# SDR SWAA2022040165596

- Difficulty date: November 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / ACCOMPLISHED REPAIR EA 1-A53-2076 REV II
